Zur Theorie der Dirichlet'schen Reihen


Mathematische Annalen (1890)

  • Volume: 37, page 38-60
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pringsheim. "Zur Theorie der Dirichlet'schen Reihen." Mathematische Annalen 37 (1890): 38-60. <http://eudml.org/doc/157512>.

author = {Pringsheim},
journal = {Mathematische Annalen},
keywords = {Dirichlet series},
language = {ger},
pages = {38-60},
title = {Zur Theorie der Dirichlet'schen Reihen},
url = {http://eudml.org/doc/157512},
volume = {37},
year = {1890},

AU - Pringsheim
TI - Zur Theorie der Dirichlet'schen Reihen
JO - Mathematische Annalen
PY - 1890
VL - 37
SP - 38
EP - 60
LA - ger
KW - Dirichlet series
UR - http://eudml.org/doc/157512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.